# SDR IPXA2021060870274

- Difficulty date: June 7, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACA380427SAAU
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR/H AC BAY HAS A CRACKED WEB AT L-34 AT FS 595REMOVED FABBED AND INSTALLED NEW WEB IAW SRM 51-31-01, DRAWING # ACA3804 AND SRM 51-35-01
